Alert archive / Ohio / Tornado Warnings in 2014

Tornado Warning 23, NWS Wilmington, OH

June 4, 20144 counties in Ohio

NWS Wilmington, OH issued this tornado warning at Jun 4, 2014, 3:44 PM EDT for 4 counties in Ohio. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2014, 3:44 PM EDT (19:44 UTC)
Expired
Jun 4, 2014, 4:15 PM EDT
In force
31 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated

Counties Clinton County, OH, Highland County, OH, Pike County, OH, Ross County, OH

The radar

The Cincinnati radar (KILN), 26 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 3:45 PM EDTTSTM WND DMG2 Sw Danville, OHLARGE TREE DOWN ON ROUTE 138

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 2:51 PM EDTTornado WatchSPC10 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.7 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1323 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

874 
WFUS51 KILN 041944
TORILN
OHC027-071-131-141-042015-
/O.NEW.KILN.TO.W.0023.140604T1944Z-140604T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
344 PM EDT WED JUN 4 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN CLINTON COUNTY IN SOUTHWEST OHIO...
  HIGHLAND COUNTY IN SOUTHWEST OHIO...
  NORTHWESTERN PIKE COUNTY IN SOUTHWEST OHIO...
  SOUTHWESTERN ROSS COUNTY IN SOUTHWEST OHIO...

* UNTIL 415 PM EDT.

* AT 341 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING A TORNADO LOCATED NEAR LYNCHBURG...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HILLSBORO...
  GREENFIELD...

IN ADDITION...DANVILLE...RUSSELL...STATE ROUTE 136 AT US ROUTE 62...
NEW MARKET...BERRYSVILLE...SAMANTHA...HIGHLAND COUNTY AIRPORT AND
MARSHALL ARE NEAR THE PATH OF THIS DANGEROUS THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3909 8387 3912 8387 3924 8387 3925 8389
      3927 8391 3938 8332 3909 8331
TIME...MOT...LOC 1944Z 260DEG 30KT 3919 8377

TORNADO...RADAR INDICATED

$$
3 follow-up statements
054 
WWUS51 KILN 041954 RRA
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
354 PM EDT WED JUN 4 2014

OHC027-042004-
/O.CAN.KILN.TO.W.0023.000000T0000Z-140604T2015Z/
CLINTON OH-
354 PM EDT WED JUN 4 2014

...THE TORNADO WARNING FOR SOUTHERN CLINTON COUNTY HAS BEEN
CANCELLED...

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3929 8374 3930 8372 3938 8332 3909 8331
      3909 8373
TIME...MOT...LOC 1954Z 260DEG 30KT 3920 8366

$$

OHC071-131-141-042015-
/O.CON.KILN.TO.W.0023.000000T0000Z-140604T2015Z/
PIKE OH-ROSS OH-HIGHLAND OH-
354 PM EDT WED JUN 4 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR
HIGHLAND...SOUTHWESTERN ROSS AND NORTHWESTERN PIKE COUNTIES...

AT 349 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR RUSSELL...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
HILLSBORO AND GREENFIELD.

IN ADDITION...BERRYSVILLE...SAMANTHA...HIGHLAND COUNTY AIRPORT...
MARSHALL...ROCKY FORK LAKE...PAINT CREEK STATE PARK...RAINSBORO AND
CYNTHIANA ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3929 8374 3930 8372 3938 8332 3909 8331
      3909 8373
TIME...MOT...LOC 1954Z 260DEG 30KT 3920 8366

TORNADO...RADAR INDICATED

$$
519 
WWUS51 KILN 042005
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
405 PM EDT WED JUN 4 2014

OHC071-131-141-042015-
/O.CON.KILN.TO.W.0023.000000T0000Z-140604T2015Z/
PIKE OH-ROSS OH-HIGHLAND OH-
405 PM EDT WED JUN 4 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR EASTERN
HIGHLAND...SOUTHWESTERN ROSS AND NORTHWESTERN PIKE COUNTIES...

AT 402 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR ROCKY FORK LAKE...MOVING EAST AT 35
MPH.

LOCATIONS IMPACTED INCLUDE...
GREENFIELD.

IN ADDITION...RAINSBORO...PAINT CREEK STATE PARK AND CYNTHIANA ARE
NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3909 8353 3934 8354 3938 8332 3909 8331
TIME...MOT...LOC 2005Z 260DEG 32KT 3920 8344

TORNADO...RADAR INDICATED

$$
558 
WWUS51 KILN 042009
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
409 PM EDT WED JUN 4 2014

OHC071-131-141-042019-
/O.EXP.KILN.TO.W.0023.000000T0000Z-140604T2015Z/
PIKE OH-ROSS OH-HIGHLAND OH-
409 PM EDT WED JUN 4 2014

...THE TORNADO WARNING FOR EASTERN HIGHLAND...SOUTHWESTERN ROSS AND
NORTHWESTERN PIKE COUNTIES WILL EXPIRE AT 415 PM EDT...

THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE TORNADO
WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3909 8353 3934 8354 3938 8332 3909 8331
TIME...MOT...LOC 2009Z 260DEG 32KT 3918 8339

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 4, 1:48 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 4, 1:48 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
148 PM EDT WED JUN 4 2014

.SYNOPSIS...
A WARM FRONT AND UPPER LEVEL DISTURBANCE WILL BRING WIDESPREAD
THUNDERSTORM ACTIVITY TO THE REGION TODAY...ENDING LATE THIS
EVENING. A COLD FRONT WITH HIGH PRESSURE BUILDING INTO THE REGION
BEHIND IT WILL BRING A DRY AND COOL AIRMASS TO THE AREA THURSDAY
THROUGH SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
STRONGEST CONVECTIVE ACTIVITY FROM MCS MOVED ACROSS THE SOUTHERN
THIRD OF THE FORECAST AREA WITH SOME SPOTS GETTING QUITE A BIT OF
RAIN AND SOME FLOODING. ANOTHER BAND OF SHOWERS AND EMBEDDED STORMS
HAS DEVELOPED IN EASTERN INDIANA AND WILL PASS ACROSS THE SAME AREAS
THAT ALREADY HAD HEAVY RAIN. IT IS UNCLEAR WHETHER THIS LATEST
ACTIVITY WILL STRENGTHEN FURTHER WHICH WOULD INCREASE THE HEAVY RAIN
POTENTIAL. ALSO IT IS NOT CLEAR HOW MUCH MORE CONVECTION MAY
DEVELOP IN ILLINOIS AND WESTERN INDIANA ALONG A COLD FRONT WHERE
THERE IS HEATING AND DESTABILIZATION AND WHETHER THAT COULD ALSO
AFFECT THE SOUTHERN COUNTIES. SO GIVEN THE IMPACTS OF THE EARLIER
RAINFALL AND THE POTENTIAL FOR MORE HEAVY RAIN THROUGH THE
AFTERNOON...FELT THAT A FLASH FLOOD WATCH WAS PRUDENT AT THIS
POINT.

CONVECTIVE UNCERTAINTIES ALSO PUT ADDITIONAL SEVERE WEATHER THREAT
IN QUESTION. IT APPEARS THAT A BOUNDARY EXTENDS FROM CENTRAL
INDIANA INTO NORTHEAST KENTUCKY. CAPE IS AOA 1000 J/KG NEAR AND
SOUTH OF THIS FEATURE WITH ADDITIONAL SURFACE HEATING LIKELY AS
CLOUDS THIN FROM THE WEST. SHEAR IS STILL SUFFICIENT FOR STORMS TO
ORGANIZE. SO FAR SOUTHERN PART OF THE FORECAST AREA STILL HAS THE
POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS WITH A TORNADO NOT OUT
OF THE QUESTION.

NORTHERN HALF OF THE FORECAST AREA SHOULD JUST HAVE A SHIELD OF
RAIN AND EMBEDDED THUNDERSTORMS MOVE ACROSS THROUGH THE AFTERNOON.
THIS WILL KEEP TEMPERATURES FROM RISING MUCH IF AT ALL THE REST OF
THE DAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
ONGOING STORMS OVER MUCH OF THE CWA THIS EVENING WILL MOVE EAST
WITH THE SURFACE LOW IN THE MEAN WESTERLY FLOW ALOFT...AND SOUTH
AS HIGH PRESSURE BUILDS IN THE GREAT LAKES REGION. A FAIRLY RAPID
TURNOFF WILL OCCUR OVERNIGHT. EVENING SHOWERS COULD PERSIST THAT
FLOODING COULD BE A CONCERN THROUGH ABOUT MIDNIGHT.

THE HIGH PRESSURE WILL STRENGTHEN ON THURSDAY AND HELP CONTINUE TO
PUSH DRIER AIR OVER THE OHIO VALLEY. TEMPERATURES WILL BE IN THE
70S THURSDAY AND FRIDAY...WITH OVERNIGHT LOWS DROPPING IN TO THE
50S FOR MOST AREAS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
FOR FRIDAY NIGHT INTO SATURDAY...HIGH PRESSURE WILL MOVE OFF TO
THE EAST WHILE ONE OF THOSE UPPER LEVEL DISTURBANCES MOVES TOWARD
THE GREAT LAKES. WE SHOULD SEE ONE MORE DRY DAY WITH TEMPERATURES
WARMING INTO THE LOWER AND MID 80S.

FOR THE PERIOD SATURDAY NIGHT INTO SUNDAY...INCREASING
MOISTURE...LIFT AND THE APPROACH OF A WARM FRONT/COLD FROM TANDEM
WILL BRING A CHANCE OF SHOWERS AND STORMS TO OUR AREA.  HAVE KEPT
POPS AT 50 PERCENT FOR NOW DUE TO SOME TIMING ISSUES.

FOR SUNDAY NIGHT INTO MONDAY...UPPER LEVEL DISTURBANCE AND COLD
FRONT SHOULD PUSH EAST THROUGH THE REGION WITH PCPN COMING TO AN END
BY MONDAY MORNING. DRIER AIR AND A LITTLE COOLER TEMPERATURES CAN
BE EXPECTED BY MONDAY.

HIGH PRESSURE IS FORECAST TO BUILD BRIEFLY BACK INTO THE REGION
MONDAY NIGHT INTO TUESDAY. TEMPERATURES WILL BE NEAR TO SLIGHTLY
BELOW SEASONAL NORMALS.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
LOW PRESSURE IN INDIANA WITH A TRAILING FRONT WILL PUSH ACROSS TAF
SITES THIS EVENING. SCATTERED SHRA/TSRA WILL CONTINUE UNTIL SYSTEM
EXITS AND DRIER AIR WORKS IN. SOME BRIEF MVFR CIGS AND VSBYS WITH
SHRA/TSRA. THE SHRA AND CONVECTION SHOULD PUSH SOUTH OF TAF SITES
FROM 22Z TO 01Z. WINDS WILL SHIFT FROM THE SOUTH TO NORTH WITH
FROPA. LOW LEVEL MOISTURE WILL ADVECT IN THIS EVENING AND ALLOW
FOR MVFR CIGS UNTIL DRIER AIR WORKS TOWARD 12Z. EXPECT SOME LATE
MORNING AND AFTN CU IN COOLER AIR FOR THURSDAY.

OUTLOOK...THUNDERSTORMS POSSIBLE SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR OHZ077>082-
     088.
KY...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR INZ066-
     073>075-080.

&&

SYNOPSIS...FRANKS
NEAR TERM...
SHORT TERM...FRANKS
LONG TERM...HICKMAN
AVIATION...PADGETT
Hazardous weather outlook, Jun 4, 1:46 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
146 PM EDT WED JUN 4 2014

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-070>074-051800-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-
146 PM EDT WED JUN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OCCASIONAL THUNDERSTORMS WILL CONTINUE ACROSS THE AREA INTO EARLY
EVENING. SOME OF THE STORMS MAY BECOME SEVERE LATER THIS
AFTERNOON AND EVENING. THE PRIMARY THREAT WILL BE DAMAGING WIND
AND LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED
OUT. IN ADDITION...LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH THE
STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

INZ066-073>075-080-KYZ089>100-OHZ077>082-088-051800-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
146 PM EDT WED JUN 4 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

OCCASIONAL THUNDERSTORMS WILL CONTINUE ACROSS THE AREA INTO EARLY
EVENING. SOME OF THE STORMS MAY BECOME SEVERE LATER THIS AFTERNOON
AND EVENING. THE PRIMARY THREAT WILL BE DAMAGING WIND AND LARGE
HAIL...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. IN
ADDITION...LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

In the hours before

Local storm report, Jun 4, 12:34 PM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1234 PM EDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     HAIL             4 NE GARRISON           38.65N 83.12W
06/04/2014  E0.50 INCH       LEWIS              KY   PUBLIC

            HAIL REPORTED IN ST. PAUL KENTUCKY.

&&

ANOVAK
Local storm report, Jun 4, 12:42 PM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1242 PM EDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     FLOOD            MADEIRA                 39.18N 84.37W
06/04/2014                   HAMILTON           OH   TRAINED SPOTTER

            WATER OVER ROADWAYS. 1.50 RAINFALL IN APPROX 60 MIN

&&

HUGHES
Local storm report, Jun 4, 2:20 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
220 PM EDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     SOUTH WEBSTER           38.82N 82.73W
06/04/2014                   SCIOTO             OH   EMERGENCY MNGR

            THREE LARGE TREES DOWNED. ONE ONTO A CAR.

&&
Special weather statement, Jun 4, 3:28 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
328 PM EDT WED JUN 4 2014

KYZ094-095-042000-
OWEN KY-GRANT KY-
328 PM EDT WED JUN 4 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GRANT AND OWEN COUNTIES
THROUGH 400 PM EDT...

AT 328 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GRATZ...
MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OWENTON.

ALSO...SQUIRESVILLE...GRATZ...MONTEREY...ELMER DAVIS LAKE...LONG
RIDGE...ELK LAKE...BEECHWOOD...NEEDMORE...HOLBROOK AND TWIN BRIDGES
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3842 8489 3843 8493 3842 8495 3843 8497
      3847 8496 3849 8500 3851 8499 3850 8502
      3851 8503 3856 8501 3857 8506 3865 8472
      3846 8459 3837 8470 3838 8490
Special weather statement, Jun 4, 3:37 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
337 PM EDT WED JUN 4 2014

OHZ054-063-064-072-073-080-042015-
CLINTON OH-FAYETTE OH-MADISON OH-PICKAWAY OH-ROSS OH-HIGHLAND OH-
337 PM EDT WED JUN 4 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN HIGHLAND...
WESTERN ROSS...PICKAWAY...SOUTHERN MADISON...FAYETTE AND EASTERN
CLINTON COUNTIES THROUGH 415 PM EDT...

AT 336 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM CHENOWETH TO LYNCHBURG...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WASHINGTON COURT
HOUSE...LEESBURG...MOUNT STERLING...HILLSBORO...NEW HOLLAND...
GREENFIELD...CIRCLEVILLE...BAINBRIDGE AND ASHVILLE.

ALSO...RUSSELL...JASPER MILLS...CHENOWETH...HIGHLAND...BIG PLAIN...
BLOOMINGBURG...STAUNTON...SAMANTHA...MADISON MILLS AND EAST MONROE
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3919 8309 3918 8384 3987 8346 3984 8325
      3981 8324 3981 8307 3978 8287
Special weather statement, Jun 4, 3:39 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
339 PM EDT WED JUN 4 2014

KYZ100-OHZ088-042000-
LEWIS KY-SCIOTO OH-
339 PM EDT WED JUN 4 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SCIOTO AND EASTERN
LEWIS COUNTIES THROUGH 400 PM EDT...

AT 336 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
KINNICONICK...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
LEWIS AND SOUTHWESTERN SCIOTO COUNTIES...INCLUDING BUENA VISTA...
TANNERY...GARRISON AND REXTON.

LAT...LON 3862 8339 3863 8332 3861 8332 3860 8329
      3864 8327 3868 8303 3865 8304 3863 8307
      3859 8307 3855 8310 3853 8314 3849 8318
      3844 8321 3844 8335

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:55 AM EDTSpecial Weather StatementILNButler, Clermont, Hamilton, Preble, Warren65 min
Jun 4, 8:57 AM EDTAreal Flood AdvisoryILNButler, Hamilton, Montgomery, Preble3 hr
Jun 4, 10:20 AM EDTSpecial Weather StatementILNBrown25 min
Jun 4, 11:19 AM EDTSpecial Weather StatementILNAdams26 min
Jun 4, 11:33 AM EDTTornado WarningILNAdams, Scioto27 min
Jun 4, 11:58 AM EDTTornado WarningILNScioto47 min
Jun 4, 12:09 PM EDTAreal Flood AdvisoryILNClermont, Hamilton3 hr
Jun 4, 12:46 PM EDTFlash Flood WatchILNAdams, Brown, Clermont, Hamilton, Highland, Pike and 1 more7 hr
Jun 4, 2:45 PM EDTAreal Flood AdvisoryILNClermont, Clinton, Greene, Hamilton, Montgomery, Warren2 hr
Jun 4, 3:30 PM EDTTornado WarningILNBrown, Clermont, Highland30 min
Jun 4, 3:37 PM EDTSpecial Weather StatementILNFayette, Highland, Pickaway, Ross38 min
Jun 4, 3:40 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Highland3 hr
Jun 4, 3:47 PM EDTAreal Flood AdvisoryILNFayette, Franklin, Greene, Madison, Pickaway, Union2 hr
Jun 4, 4:08 PM EDTAreal Flood AdvisoryILNAdams, Pike, Ross, Scioto3 hr
Jun 4, 4:39 PM EDTSpecial Weather StatementILNButler51 min
Jun 4, 4:47 PM EDTAreal Flood AdvisoryILNHocking118 min
Jun 4, 4:52 PM EDTSpecial Weather StatementILNHocking, Ross
Jun 4, 5:03 PM EDTTornado WarningILNAdams27 min
Jun 4, 5:58 PM EDTFlash Flood WarningILNScioto4 hr
Jun 4, 7:14 PM EDTSpecial Weather StatementILNPike46 min
Jun 4, 7:18 PM EDTSpecial Weather StatementILNAdams42 min
Jun 4, 7:51 PM EDTSpecial Weather StatementILNScioto39 min

Nearby

Tornado Warnings in Ohio, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.